Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Noticed blood marks after intercourse. Elastic thing blocking penis. Advised to apply Xylocaine Jelly. Unable to hold erection. Advise?

DOCTOR OF THE MONTH - Dec 2014
Dec 2014
User rating for this question
Very Good
Answered by

Psychiatrist
Practicing since : 2007
Answered : 4245 Questions
Question
I have been married for 25 days. 1st night of marriage we had intercourse and blood marks where on the bed sheet so we thought she lost her virginity. Till 20 days after I started feeling an elastic thing blocking my penis to enter all the way inside. So she went to the doctor and we found out she is still a Virgin so he told us its all normal and she's very stressed during the intercourse and that's why she pushed me out with her thies. And the blood was a minor scratch while trying to go deep in her. He gave us Xylocaine Jelly and after she used it I couldn't hold an erection inside her and its driving me crazy and I'm not sure if the issue is physical or mental but I'm sure it may have a mental side but what if also physical, how can I know? I'm so confused because this jell can only delay the ejaculation and not the erection!!!
Posted Thu, 26 Sep 2013 in Sexual Problems
 
 
Answered by Dr. Seikhoo Bishnoi 17 minutes later
Brief Answer:
Hello

Detailed Answer:
Welcome to XXXXXXX

A lot of couples face such type of issues in early days of marriage. She was facing stress due to fear of penetration and this resulted in failure to penetrate. Due to this you have developed erectile dysfunction. The problem is most likely psychological. Best way to deal with it is to talk with your wife regarding the problem. You can take help of a counsellor for that.
Other thing that can be done is to engage more and more time in foreplay. Both of you should take bath in a tub together. Start with light manual touch followed by touching private parts. Before trying to penetrate you can use finger or dilators. Consult a gynaecologist to rule out any chances of vaginismus.
If erectile dysfunction is really bothersome then you can consult a psychiatrist. Many good medicines are available for this problem.

Hope I cleared your doubt, if you have more doubts you can ask again.

Thanks
Above answer was peer-reviewed by
 
Follow-up: Noticed blood marks after intercourse. Elastic thing blocking penis. Advised to apply Xylocaine Jelly. Unable to hold erection. Advise? 8 minutes later
Hello,
What about the jelly we used! It had nothing to do with stopping my erection during the intercourse? How shall we use this jelly and how long shall we keep trying till she loses her virginity? Any more tips other than foreplay to move faster lol I'm going out of town in 4 days !
Thanks
Best Regards,
 
 
Answered by Dr. Seikhoo Bishnoi 8 minutes later
Brief Answer:
Hello again

Detailed Answer:
The jelly you are using is xylocaine and it is nothing but a local anaesthetic agent. It will help to decrease pain in your wife but it has nothing to do with your problem. It can even decrease sensitivity of tip of penis and most likely this is causing loss of erection in your case. To delay ejaculation you can use Dapoxetine tablet which is commonly available.
For lubrication please use KY Jelley. This will not cause anaesthesia and will help in lubrication.

You can ask more doubts if any.
Thanks
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor